# SDR F3LA00117

- Difficulty date: June 1, 2000
- Submitted: July 20, 2000
- Operation: Air carrier
- Aircraft: N270FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22733
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-7 CHECK INSPECTION, FOUND NR 1 ENGINE OUTBOARD COWL HAD A CRACK FROM RIVET HOLE, BELOW NR 2 HINGE POINT.  MAINTENANCE REMOVED DAMAGED SKIN AREA AND REPAIRED PER SRM 54-10-3.  (M)
